# SDR UALA2010032300987

- Difficulty date: March 23, 2010
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 55,475 hours, 10,045 cycles
- Engine: Pwa PW4077
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Faulty
- Location: Cockpit Window
- Component: Window
- Component part number: 141W74002
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW HEAT R FWD FAILURE OF RT NR 1 WINDSHIELD HEATING CIRCUIT (LOSS OF WINDOW COATING, WIRING, OR THE INDIVIDUAL WHCU CIRCUIT FOR THAT WINDOW). STATUS MSG-3021032 INACTV CL INTER 1R FWD WINDOW REPLACED.   WINDSHIELD WIPER SYSTEM OPS TEST NORMAL.
